# SDR IPXA2024020627940

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 30,290 hours, 20,541 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: Illuminated
- Location: E/E Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

*SDR FILED OPEN* *AIR TURN BACK* EQUIPMENT OVHT EICAS AND ANNUCIATOR RECEIVED AFTER T/O. THE CHECK LIST DID NOT FIX THE OVHT. RESULTED IN AIR TURNBACK
